# SDR USAA2011020290498

- Difficulty date: January 31, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 68,373 hours, 30,520 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Part number: 342B040000
- Part serial: 05963
- Condition: Faulty
- Location: Bleed Air Sys
- Part time: 17,627 hours, 7,650 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT 520-PHX-RNO - EL - AT FL380, CREW RECEIVED ECAM INDICATION FOR NR 2 ENGINE AIR BLEED FAULT.  PILOT OPENED CROSS BLEED VALVE WHICH RESULTED IN NR 1 BLEED FAULT CAUSING BOTH PACKS TO FAIL.  CABIN PRESSURE CLIMBING 500'/MIN.  DESCENDED TO 12000' WITH BOTH BLEED VALVES SHOWING CLOSED.  PUT CROSS BLEED BACK TO AUTO RESTORING NR 2 ENGINE BLEED AND PRESSURIZATION.  ECAM INDICATED 'CAB PRESS SYS 2' FAULT.  CREW DECLARED AN EMERGENCY INTO RNO AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED NR 1 AND NR 2 ENGINE FAN AIR VALVES AND BOTH TEMPERATURE CONTROL THERMOSTATS.
